# SDR DHL2007785004

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,601 hours, 40,515 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E AT RWBL 120, HAS A 1.5" CRACK IN RADIUS OF FALSE SPAR LOWER CHORD ANGLE.  CUT OUT DAMAGED CHORD AND WEB SECTIONS, FABRICATED NEW WEB SECTION FROM 7075-T6, .032" BY 12" BY 9.5", PO NR 9003458;  REPAIR DOUBLER FROM 2024-T3, .050" BY 11" BY 12", PO NR 9003958;  LOWER CHORD ANGLE FROM BAC1514-1437, 20", PO NR 9004179, 2 EA CHORD SPLICE ANGLES FROM 7075-T6, .071" BY 15" BY 3" (#1) AND .071" BY 12.125" BY 3" (NR 2), PO NR 9005314; RADIUS FILLER STRAP FROM 7075-T6, .090" BY 12.125" BY 2", PO NR 9004147; AND RADIUS FILLER, 2 EA, FROM 7075-T6, .160" BY 2.25" BY 1.25", ALL PER BOEING SB 727-57-158 REV 1.  TREATED, PRIMED, AND INSTALLED ALL REPAIR PARTS PER B727 SRM 51-10-2 AND SB 727-57-158 REV 1.
